Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 21, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 14, 2010, 3:58 PM CDT for Champaign County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2010, 3:58 PM CDT (20:58 UTC)
- Expired
- Jun 14, 2010, 9:46 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Champaign County, IL
The radar
The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:15 PM CDT | FLASH FLOOD | Champaign, IL | 4 TO 6 INCHES OF FLOWING WATER AT INTERSECTION OF SPRINGFIELD AND 6TH STREETS. |
| Jun 14, 5:40 PM CDT | FLASH FLOOD | Champaign, IL | MANY STREETS FLOODED. IN CHAMPAIGN/URBANA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
357
WGUS53 KILX 142058
FFWILX
ILC019-150300-
/O.NEW.KILX.FF.W.0021.100614T2058Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1000 PM CDT.
* AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATED AROUND 1.5 INCHES IN 3O MINUTES
FROM SOME OF THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHAMPAIGN...RANTOUL...GIFFORD...LAKE OF THE WOODS...MAHOMET...
OGDEN...SAVOY...SEYMOUR...ST. JOSEPH...THOMASBORO AND URBANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4038 8795 4008 8795 3998 8846 4015 8846
4034 8819
$$
GOETSCH3 follow-up statements
244
WGUS73 KILX 142121
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
421 PM CDT MON JUN 14 2010
ILC019-150300-
/O.CON.KILX.FF.W.0021.000000T0000Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN IL-
421 PM CDT MON JUN 14 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CHAMPAIGN COUNTY UNTIL
1000 PM CDT...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR INDICATED THAT RAINFALL ESTIMATED TOTALLY 2 TO 2.5 INCHES
OF RAIN IN THE PAST HOUR.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHAMPAIGN...RANTOUL...GIFFORD...LAKE OF THE WOODS...OGDEN...SAVOY...
SEYMOUR...ST. JOSEPH...THOMASBORO AND URBANA.
AT 415 PM...FLASH FLOODING WAS REPORTED BY A STORM SPOTTER...
WITH 4 TO 6 INCHES OF FLOWING WATER OVER THE ROAD AT THE
INTERSECTION OF SPRINGFIELD AND 6TH STREETS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4038 8795 4008 8795 3998 8846 4015 8846
4034 8819
$$
GOETSCH342
WGUS73 KILX 142254
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
554 PM CDT MON JUN 14 2010
ILC019-150300-
/O.CON.KILX.FF.W.0021.000000T0000Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN IL-
554 PM CDT MON JUN 14 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CHAMPAIGN COUNTY UNTIL
1000 PM CDT...
AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING IN THE WARNED AREA.
COUNTY EMERGENCY MANAGEMENT REPORTED AT 540 PM...THAT MANY STREETS IN
CHAMPAIGN AND URBANA WERE FLOODED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHAMPAIGN...
RANTOUL...GIFFORD...LAKE OF THE WOODS...OGDEN...SAVOY...SEYMOUR...ST.
JOSEPH...THOMASBORO AND URBANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4038 8795 4008 8795 3998 8846 4015 8846
4034 8819
$$
GOETSCH789
WGUS73 KILX 150246
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
946 PM CDT MON JUN 14 2010
ILC019-150301-
/O.CAN.KILX.FF.W.0021.000000T0000Z-100615T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN IL-
946 PM CDT MON JUN 14 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CHAMPAIGN COUNTY IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
ADDITIONAL FLOODING IS OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4038 8795 4008 8795 3998 8846 4015 8846
4034 8819
$$
AUTENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:01 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 14, 3:01 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT MON JUN 14 2010 .DISCUSSION... ISSUED 243 PM CDT MON JUN 14 2010 PROBLEM OF DAY IS SOUTHWEST UPPER FLOW AHEAD OF UPPER LOW...TROUGH IN WEST PLAINS. SYSTEM MOVES THROUGH REGION ON TUESDAY...WITH SECOND SYSTEM FOR FRIDAY. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. MOISTURE CHANNEL DATA SHOWS UPPER TROF IN THE EASTERN ROCKIES AND PLUME OF DEEP MOISTURE IN SOUTHWEST FLOW FROM TX INTO MO...IL...AND WI. AIRMASS UPSTABLE AHEAD OF PLUME OVER EASTERN MO AND CENTRAL AND SOUTHERN IL. SHEAR IS NOT REAL GREAT BUT INSTABILITY IN THE 3000 TO 3500 ML CAPE VALUE. EXPECT STORMS TO FIRE IN THE EVENING AND OVERNIGHT IN UNSTABLE AIR. AS THE UPPER TROUGH IN ROCKIES BEGINS TO SWING OUT ON TUESDAY...AGAIN EXPECT STORMS IN THE SOUTHEAST 1/3 OF CWA. LONG TERM...THURSDAY THROUGH MONDAY. MODELS SIMILAR WITH THE EUR THE CHOICE. NEXT UPPER SYSTEM MOVES ACROSS THE NORTHERN AREAS ON FRIDAY AND FRIDAY NIGHT...WITH A CHANCE OF STORMS. INTO THE WEEKEND...STILL TO EARLY TO ADD CHANCE OF PCPN WITH THE FRONT SOUTH OF REGION. GOETSCH && .AVIATION... ISSUED 1210 PM CDT MON JUN 14 2010 BOUNDARY HAS PUSHED SOUTHEAST TO A NEAR DNV-MTO-3LF LINE WITH GENERALLY EAST WINDS AND LOW TO MID CLOUDS NORTHWEST OF THE BOUNDARY WILL LIKELY INHIBIT CONVECTION AND AM DOWNPLAYING CONVECTION THE FURTHER A TERMINAL SITE IS FROM THE BOUNDARY. HAVE ADJUSTED CIGS AND WINDS ACCORDINGLY. OTHERWISE ABUNDANT MOISTURE WILL LIKELY LEAD TO SOME REDUCTIONS IN VSBYS LATE TONIGHT THOUGH CLOUDS SHOULD PREVENT THEM FROM FALLING TOO FAR. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 14, 3:09 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 309 PM CDT MON JUN 14 2010 ILZ028>031-037-038-042-048-051-152015- LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL- WOODFORD- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY EARLY THIS EVENING, .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A POTENTIAL THREAT. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043-045-046-052>057-061>063-066>068-073-152015- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-SHELBY- VERMILION- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE EVENING HOURS. ILZ027-036-040-041-047-049-050-152015- CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY EARLY THIS EVENING, THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE ILLINOIS... SPOON...AND SANGAMON RIVERS THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF OTHER RIVERS AND STREAMS EARLY THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A POTENTIAL THREAT. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044-152015- PIATT- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE AREA THIS EVENING. THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE SANGAMON RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF OTHER RIVERS AND STREAMS EARLY THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE EVENING HOURS. ILZ071-072-152015- CLAY-RICHLAND- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS.THUNDERSTORMS DEVELOPMENT IS EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE AREA THIS EVENING. THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE LITTLE WABASH RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF OTHER RIVERS AND STREAMS EARLY THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THE EVENING HOURS. GOETSCH
In the hours before
Local storm report, Jun 14, 10:21 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 WNW EFFINGHAM 39.13N 88.59W
06/14/2010 M2.34 INCH EFFINGHAM IL MESONET
COCORAHS REPORT
0700 AM HEAVY RAIN 4 E MONTROSE 39.17N 88.30W
06/14/2010 M1.44 INCH JASPER IL MESONET
COCORAHS REPORT
&&
DRHLocal storm report, Jun 14, 10:23 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1023 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 3 E PANA 39.39N 89.02W
06/14/2010 M2.00 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN MARIETTA 40.50N 90.39W
06/14/2010 M1.62 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
06/14/2010 M1.93 INCH EDGAR IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 WNW EFFINGHAM 39.13N 88.59W
06/14/2010 M2.34 INCH EFFINGHAM IL MESONET
COCORAHS REPORT
0700 AM HEAVY RAIN 4 E MONTROSE 39.17N 88.30W
06/14/2010 M1.44 INCH JASPER IL MESONET
COCORAHS REPORT
0800 AM HEAVY RAIN CHARLESTON 39.48N 88.18W
06/14/2010 M1.82 INCH COLES IL MESONET
24 HOUR RAINFALL. SWOP REPORT.
&&
DRHSpecial weather statement, Jun 14, 1:18 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 118 PM CDT MON JUN 14 2010 ILZ062-063-066>068-071>073-142300- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 118 PM CDT MON JUN 14 2010 ...HEAT INDEX READINGS NEAR 100 DEGREES THIS AFTERNOON... VERY MUGGY CONDITIONS EXIST OVER SOUTHEAST ILLINOIS THIS AFTERNOON LEADING TO HEAT INDEX READINGS NEAR 100 DEGREES. RESIDENTS OF SOUTHEAST ILLINOIS SHOULD LIMIT THEIR TIME OUTSIDE IF POSSIBLE AND DRINK PLENTY OF LIQUIDS. SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING SHOULD PROVIDE SOME RELIEF FROM THE HEAT. BARKER
Special weather statement, Jun 14, 3:14 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT MON JUN 14 2010
ILZ052>054-061-142115-
CHRISTIAN-MACON-MOULTRIE-SHELBY-
314 PM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ALERT FOR SHELBY...SOUTHEASTERN CHRISTIAN...
SOUTHERN MACON AND WESTERN MOULTRIE COUNTIES UNTIL 415 PM CDT...
AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ASSUMPTION...OR 13 MILES NORTHWEST OF
SHELBYVILLE...MOVING EAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WESTERVELT...
FINDLAY...
BETHANY...
OTHER LOCATIONS AFFECTED INCLUDE...KIRKSVILLE AND EAGLE CREEK STATE
PARK.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3958 8914 3966 8892 3965 8882 3970 8882
3973 8875 3921 8848 3922 8914
TIME...MOT...LOC 2014Z 256DEG 11KT 3952 8900
BARKERLocal storm report, Jun 14, 3:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 2 WSW CHAMPAIGN 40.10N 88.30W
06/14/2010 M0.91 INCH CHAMPAIGN IL PUBLIC
RAINFALL TOTAL IN 15 MINUTES.
&&
JRPLocal storm report, Jun 14, 3:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HEAVY RAIN BETHANY 39.64N 88.74W
06/14/2010 M1.00 INCH MOULTRIE IL PUBLIC
RAINFALL TOTAL IN 25 MINUTES. REPORTED BY WAND TV.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:15 PM CDT | Special Weather Statement | ILX | Cumberland | 45 min |
| Jun 13, 7:42 PM CDT | Areal Flood Advisory | ILX | Effingham | 3 hr |
| Jun 13, 8:10 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| Jun 13, 9:38 PM CDT | River Flood Warning | ILX | Fulton, Knox | 4 days |
| Jun 13, 9:42 PM CDT | River Flood Warning | ILX | Piatt | 11 days |
| Jun 14, 11:07 AM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| Jun 14, 3:14 PM CDT | Special Weather Statement | ILX | Shelby | 61 min |
| Jun 14, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 34 min |
| Jun 14, 3:51 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 54 min |
| Jun 14, 4:28 PM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Moultrie, Piatt | 5 hr |
| Jun 14, 4:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 58 min |
| Jun 14, 4:49 PM CDT | Special Weather Statement | ILX | Clay, Richland | 41 min |
| Jun 14, 5:01 PM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 6 hr |
| Jun 14, 5:05 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 55 min |
| Jun 14, 5:35 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 40 min |
| Jun 14, 5:49 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 4 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.